Masseter Botox and now my cheeks have sunken and I'm only 27!
Doctor Answers 5
Botox and Bruxism
Sorry about your problem you are experiencing. More information and before and after photos would help to make a better assessment. it would be unusual to have such a dramatic change from Botox. There could be something else going on. Best to see with your injector what is going on and see if it is related to the Botox.
Botox and the Masseter
Not only can we not answer your question without good pictures, but what you are describing demands a real time exam.
I would seek an opinion from another physician, one qualified in masseter injections.
Sorry that we cannot be of more help here.
You might also like...
I assume you had your muscle injected for aesthetic reasons to narrow your face. The Botox paralyzes the muscle and then since it is not being fully used the fibers atrophy or shrink giving you the desired result. Everyone responds different and it is difficult to know the exact amount needed to paralyze enough muscle to shrink it but not over do it. Starting off with smaller injections are a good way and then waiting to see the desired result. Remember, it takes 5-7 days for the Botox to work then a weeks for the muscle to shrink from being paralyzed. In your case that the muscle has shrunk more than you want, you just have to wait for the Botox to wear off and then begin building muscle back (exercising it by chewing), but remember like any other muscle on your body this takes time to rebuild. If you want volume faster, consider a temporary soft tissue filler to add volume until it improves.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.